LTCPS

AcronymDefinition
LTCPSLittle Tikes Commercial Play Systems
LTCPSLong-Term Care Physicians Section (Minnesota Medical Directors Association)
Copyright 1988-2018 AcronymFinder.com, All rights reserved.
References in periodicals archive ?
The results from the thermal analysis of heterogeneous, ZN ethylene-[alpha]-olefin copolymers [6-9] clearly indicate the existence of a triple crystallization mechanism in the ethylene copolymers: a sharp, high-temperature crystallization peak (HTCP), a broad low-temperature crystallization peak (LTCP) next to HTCP, and often a very-low-temperature crystallization peak (VLTCP) are observed.
By March 22, 1990, this recall had been expanded to include all LTCPs at any dosage except some protein supplements, infant formulas and special dietary foods, and intravenous and oral solutions in which small amounts of LT are needed for nutrient fortification.
One thousand sixty-eight (96%) patients had histories of LTCP ingestion preceeding onset of symptoms.
The eight EMS cases reported with onset after February 1 appear to have resulted principally from continued use of LT by some persons after the FDA recall rather than from long disease latency following cessation of LTCP exposure.
All case-patients and two (8%) controls used LTCPs (odds ratio [OR] not calculable) ([X.sup.2]= 20; p=6.9 x [10.sup.-5]).
Investigators had no prior knowledge of patients' use of LTCPs. Twelve cases were identified and compared with controls (one per case) matched by age, sex, and telephone exchange.
A follow-up study compared 30 EMS cases fitting the CDC surveillance case definition of EMS (1 ) with 36 asymptomatic users of LTCPs who responded to a public request and contacted the Minnesota Department of Health.
These patients, all users of LTCPs, were compared with users of LTCPs identified by a random telephone survey of Oregon residents (control group A; N=32) and asymptomatic LT users who contacted the Oregon Health Division (control group B; N = 24).
Editorial Note: The case-control studies in New Mexico and Minnesota establish a statistically significant association between use of LTCPs and development of EMS.
Case reports received at CDC suggest that, as with TOS, the clinical manifestations of EMS may not regress immediately on removal of LTCPs.
The findings of the lot and brand-name studies in Minnesota and Oregon suggest multiple interpretations: some LTCPs could contain a contaminant that is causally associated with EMS; or host factors mediating the response to LT may be unique to patients who use a particular brand or set of brands associated with illness.